# SDR AALA20181023002

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 58,658 hours, 9,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS INOPERABLE FROM SEATS 20AB TO 22AB. MAINTENANCE SECURED CONNECTOR ON SEAT 23AB AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-10.
